# SDR AALA202508207584

- Difficulty date: June 21, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R BTW FR69 AND FR70 AT AFT GALLEY AREA MEASURE OF CRACK IS L:0.653 INCH. MAINTENANCE REPLACED SHEAR PLATE LOCATED ON FR69 TO FR70 BETWEEN STR 23R AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801,A319 SRM 51-72-11-911-001, DWG D53474180.
